# SDR DALA2021050302521

- Difficulty date: April 26, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 5,088 hours, 545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seat 2j Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 SEAT 2J FLOOR PROXIMITY EEPL LENS MISSING. LIGHT STILL OPERATIONAL. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND LENS ON SEAT 2J EMER LIGHT. (7286756)
